# SDR GTIA2019051803355

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 7,642 hours, 3,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT TURNED PACK 1 OFF AND ODOR DISSAPATED, ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF THE ECS (PACK NR 1 BURNOUT) IAW AMM 21-00-00-615-002&21-00-00-615-004. OPS CHECK GOOD, NO ODOR NOTED. THIS CLEARS DMI# 24763301. MOC NOTIFIED PLACARD REMOVED.
